tomat0soup (plastik_xx) wrote in vaginapagina,
tomat0soup
plastik_xx
vaginapagina

my vagina is a nightmare. please help

ok, ive posted a few times before, as i have been suffering with thrush. the first time, i took some canesten(the tablet you put inside the vagina), and it went away. then after sleeping with my bf i got it again (i now know that he has thrush, he is being treated) but i slept with him over 2weeks ago, i treated the thrush with natural yoghurt, it seemed to go away. then after masturbation, the thrush(??) came back really bad, yogert did not make it go away.
I have a horrid red raw rash around the outside of my vulva, where the skin is actually peeling off. the inside of my inner labia is also very red with tiny white spots (possibly boils, about as big as a pinhead)
all of this randomly flares up randomly throughout the day getting unbareabley itchy.
i took a oral canesten fluconazole tablet on friday, now 3 days later i still have bad symptoms.

im so upset about all of this and any advice at all to what is wrong with me would be very much appreciated. i have just tried to make an appointment with my local GP but they are booked up till next week :'( (&i cant go anywhere else as i dont drive.)
also because i usually shave my vagina, lots of itchy stubble is coming through, so would shaving the stubble help with the itching?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments